How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17824
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

My grandaughter had 4 wisdom teeth removed Thur. and was

This answer was rated:

my grandaughter had 4 wisdom teeth removed Thur. and was prescribed
codeine with tylenol for pain also penicillan.She continues to be dizzy
and nauseus.Is this an allergy to one of the meds or just normal.?
Thank you
Kathleen Hilyard
Hello,

Sorry for the sufferings of your grand daughter.

I will put my opinion regarding the issue.

Nausea is a common side effect of penicillin.

Some dizziness can occur with medicines.

But if it is persisting & much , then she needs an examination by doctor to exclude any other cause of dizziness.

I hope this information helps.

Happy to assist, if you need any further clarification.

Best wishes.
Dr. Saha and 2 other Health Specialists are ready to help you